Low Testosterone - Loss of muscle mass
- 04-29-2008, 09:38 AM
Low Testosterone - Loss of muscle mass
Is anybody here who experienced loss of muscle mass.I have lost muscle mass in thighs, arms,legs and shoulders. My testosterone levels are 224 ng. This all happened in 3 months. My weight reduced from 156 lbs to 144 lbs. When I sleep, I wake up several times in the middle of the night becos of no strength in legs, thighs and arms. And my mind deos not cooperate to sleep.I cannot wear my pants which are 34 inch hip size.Now I may be in 28-30 range.
Does muscle loss happend this fast with low testosterone?. Or is there anything behind for my muscle loss. Do i need to contact neurologist for this? Urologist says he dont knw the reason for muscle loss. Endo says Low testosterone is the reason for muscle loss. I am on Androgel.But I dont feel any difference while using it.This is my 4th day of using it (4 pumps a day). Or Is there any viral infection in my body.
I also experience joint pains(knee,shoulder),and chills. Very weak in legs.
When I sit on chair, I feel pain at the bottom of spine and the two tail bones, becosI lost muscle mass in buttocks.
If somebody is on TRT, they should not feel weakness in legs. IS that correct? It should boost up energy levels.
I have some muscle or bone or ligaments pain (not sure exactly) at lower abdomen(near bladder). Is it called pelvic pain?Doctor said my prostate is good.
I am running out of options now.
Last edited by darkblue1; 04-29-2008 at 09:44 AM. Reason: change
- 04-29-2008, 10:04 AM
- 6'2" 240 lbs.
- Join Date
- Apr 2007
- Rep Power
- Lv. Percent
You need to meet your dr again and have bloodwork done to see if androgel is right for you. It may not be working well, and there are alternatives which may suit you more.
That lower pain can sometimes be attributed to testicular shutdown (it can be a displaced pain), but after 4 days? Seems possibly but unlikely. Are you also on HCG?
- 04-29-2008, 10:20 AM
04-29-2008, 10:32 AM
04-29-2008, 10:42 AM
Androgel is not great for building muscle it does help with libido issues but that is not what major problems that are occuring now...I am a woman and we make 1/10,000th less than you men in testosterone but I lost muscle mass when I had hysterectomy and had no testosterone in system for years...Dr gave me Anavar, which actually helps with muscle wasting, bone density and the aches and pains...but please have some blood work done....other symptoms are occuring, fast weight loss, etc..that should raise a red flag to your doctor.
I am not a doctor but certified nutritionist and natural hormone clinician and I do saliva testing, testing your saliva every 4 hours to see what is going on...and if you are not sleeping that has to do with adrenal burn out and then your adrenal glands steal your sex hormones...stress in your life??? Just my opinions, feel free to check out my site if you wish...messengerofhealth...or email me...best of health but don't let this continue on...
Connie Allen, CNC
04-29-2008, 10:55 AM
04-29-2008, 01:53 PM
04-30-2008, 10:49 AM
If you are interested in saliva testing, I do that, check out www.messengerofhealth.com, check out hormones, saliva section...then email questions and if you want decide to fill out questionnaire, I then deal with drs. and natural hormone lab....
But endocrinologist if not me, and your total and free testosterone levels checked, your thyroid levels, T3, TSH, your estradiol (estrogen) and progesterone levels and DHEA-S levels tested as well....good luck....Connie Allen, CNC
04-20-2011, 11:26 AM
Similar Forum Threads
- By DerickVonD in forum General ChatReplies: 3Last Post: 05-13-2011, 03:56 PM
- By chris42393 in forum AnabolicsReplies: 2Last Post: 12-10-2009, 08:30 PM
- By axekick in forum Weight LossReplies: 5Last Post: 08-14-2006, 03:41 PM
- By LakeMountD in forum Weight LossReplies: 19Last Post: 05-27-2006, 08:35 PM
- By Methyl1 in forum AnabolicsReplies: 14Last Post: 06-02-2005, 08:28 PM